# SDR UALA2011082204488

- Difficulty date: August 19, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 87,639 hours, 14,017 cycles
- Engine: Pwa PW4060
- System (JASC): 2400 · Electrical Power System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UTILITY BUS WILL NOT COME ONLINE.  REPLACED BUS POWER CONTROL UNIT, BUSSES NOW ON LINE.
